# SDR SWAA2023121424828

- Difficulty date: November 25, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DOOR SKIN DAMAGE REMOVAL FOUND DOOR SIDE LWR HINGE FITTING CRACKED AT LWR RADIUS<[01] 'REFER TO FAULT TTG8Q00PFAEG WHERE EA 23-152-03480 WAS ADDED AS A SUBTASK';[02] VERIFIED CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
